# SDR DXTA2013061205416

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 10,492 hours, 6,248 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 602751
- Part serial: T2PL6D002H4V3
- Condition: Failed
- Location: Mlg
- Part time: 2,795 hours, 1,687 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WE HAD NO GREEN NOSE GEAR INDICATION WHEN THE GEAR WAS SELECTED DOWN FOR LANDING.  WE HAD 2 MAIN AND THE RED UNLOCK LIGHT WAS OUT.  WE RAN THE APPROPRIATE CHECKLIST WHICH INVOLVED BLOWING THE GEAR DOWN WITH THE BACK UP PNEUMATIC BOTTLE.  REPLACED THE NOSE GEAR DOWNLOCK SWITCH WITH A NEW UNIT IAW MM 32-30-03, REV 42. OPS CHECKS GOOD.  RESET AND SERVICED EMERGENCY GEAR BOTTLE AND BLED LANDING GEAR SYSTEM.
